# SDR AALA20060705

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 37H INOPERATIVE.  RESECURED CONNECTION FOR EMERGENCY LIGHTS AT SEAT 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
